# SDR ABXA20130416425

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 92,800 hours, 25,055 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 161T10191
- Condition: Misinstalled
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 2 BRAKE ROD PIN ALLOWED BRAKE ROD TO ROTATE INTO A POSITION THAT PREVENTED LEFT MAIN LANDING GEAR FULL RETRACTION INTO WHEEL WELL.  ON LANDING, BRAKE ROTATED WITH WHEEL ASSEMBLY CAUSING FIELD REPAIRABLE DAMAGE TO LEFT MAIN LANDING GEAR.  BRAKE ROD PIN LOSS WAS CAUSED BY INCORRECT INSTALLATION OF PIN ASSEMBLY FOR INSTALLED BRAKE CONFIGURATION.  AIRCRAFT GROUNDED.
